MathSciNet Relay Station
MathSciNet bibliographic data
MR899702 65N15 (65N30)
Babuška, I.; Suri, Manil The optimal convergence rate of the $p$-version of the finite element method. SIAM J. Numer. Anal. 24 (1987), no. 4, 750–776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement